# SDR 2006F00011

- Difficulty date: February 23, 2006
- Submitted: February 27, 2006
- Operation: General aviation
- Aircraft: N444CE
- Make and model: Doug DC-6B
- Aircraft serial: 45478
- Aircraft time: 31,924 hours
- Engine: Pwa CB3
- Engine time: 2,269 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327628
- Part serial: 415832F
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE ROUGH RUNNING
